# SDR SWAA041202

- Difficulty date: April 28, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 44,136 hours, 43,769 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND SHEAR TIE AT BS 520, STRINGER 10R, CRACKED.  REMOVED AND REPLACED SHEAR TIE PER SRM.
